Alert archive / Arizona / Freeze Warnings in 2007

Freeze Warning 2, NWS Phoenix, AZ

January 12, 2007

NWS Phoenix, AZ issued this freeze warning at Jan 12, 2007, 2:27 PM MST. It took effect at Jan 13, 2007, 10:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2007, 2:27 PM MST (21:27 UTC)
In effect from
Jan 13, 2007, 10:00 PM MST
Expired
Jan 14, 2007, 9:00 AM MST
In force
11 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 122127
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
227 PM MST FRI JAN 12 2007

AZZ020-021-025-026-CAZ031>033-131100-
/O.NEW.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
/O.CON.KPSR.FZ.W.0001.070113T0800Z-070113T1600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
227 PM MST FRI JAN 12 2007 /127 PM PST FRI JAN 12 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM MST /MIDNIGHT PST/
TO 9 AM MST /8 AM PST/ SATURDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM MST /MIDNIGHT PST/ TO 9 AM
MST /8 AM PST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM MST /MIDNIGHT PST/ TO 9 AM
MST /8 AM PST/ SUNDAY. A FREEZE WARNING REMAINS IN EFFECT FROM
1 AM MST /MIDNIGHT PST/ TO 9 AM MST /8 AM PST/ SATURDAY. 

FOLLOWING THE COLD FRONTAL PASSAGE TODAY...VERY COLD AIR WILL SPREAD
INTO THE WESTERN DESERTS...WITH LOW TEMPERATURES SATURDAY MORNING
EXPECTED TO DROP INTO THE UPPER 20S TO LOW 30S IN MANY AREAS. 

ON SATURDAY NIGHT...LIGHTER WINDS ARE ANTICIPATED ACROSS THE
AREA...WITH EVEN COLDER LOW TEMPERATURES EXPECTED. SOME LOWS BY
SUNDAY MORNING INCLUDE 23 AT BOUSE...24 AT TACNA AND 26 AT IMPERIAL.
DURATIONS BELOW 28 DEGREES WILL ALSO BE RATHER LONG AT THE COLDEST
SPOTS...ON THE ORDER OF SEVERAL HOURS. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

AZZ022-023-027-028-131100-
/O.NEW.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
227 PM MST FRI JAN 12 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST SUNDAY. 

VERY COLD TEMPERATURES ARE EXPECTED BY SATURDAY NIGHT AND SUNDAY
MORNING IN THE WAKE OF THE STRONG LOW PRESSURE SYSTEM PASSING ACROSS
THE REGION TODAY. LOW TEMPERATURES WILL BE GENERALLY IN THE MID 20S
TO MID 30S...ALTHOUGH SOME OF THE COLDER SPOTS...LIKE WICKENBURG...
COULD BE AS COLD AS THE LOWER 20S. DURATIONS BELOW 28 DEGREES WILL
ALSO BE RATHER LONG AT THE COLDEST SPOTS...ON THE ORDER OF SEVERAL
HOURS. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

ESTLE
5 follow-up statements
000 
WWUS75 KPSR 131126
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
426 AM MST SAT JAN 13 2007

AZZ020-021-025-026-CAZ031>033-131600-
/O.CON.KPSR.FZ.W.0001.000000T0000Z-070113T1600Z/
/O.CON.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
426 AM MST SAT JAN 13 2007 /326 AM PST SAT JAN 13 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/
THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM MST /MIDNIGHT PST/
TO 9 AM MST /8 AM PST/ SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/ THIS
MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM MST
/MIDNIGHT PST/ TO 9 AM MST /8 AM PST/ SUNDAY. 

VERY COLD AND DRY AIR HAS SPREAD INTO THE WESTERN DESERTS BEHIND THE
COLD FRONT THAT PASSED THROUGH EARLIER FRIDAY...AND WITH CLEAR
SKIES...LOW TEMPERATURES THIS MORNING EXPECTED TO DROP INTO THE
MIDDLE 20S TO LOWER 30S IN MANY AREAS.

TONIGHT...LIGHTER WINDS ARE ANTICIPATED ACROSS THE AREA...WITH EVEN
COLDER LOW TEMPERATURES EXPECTED. SOME LOWS BY SUNDAY MORNING INCLUDE
21 AT BOUSE...22 AT TACNA...25 AT IMPERIAL AND 27 AT BLYTHE. DURATIONS
BELOW 28 DEGREES WILL ALSO BE RATHER LONG AT THE COLDEST SPOTS...ON
THE ORDER OF SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.



$$

AZZ022-023-027-028-132300-
/O.CON.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
426 AM MST SAT JAN 13 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST SUNDAY. 

VERY COLD TEMPERATURES ARE EXPECTED BY SUNDAY MORNING IN THE WAKE OF
THE STRONG LOW PRESSURE SYSTEM PASSING ACROSS THE REGION TODAY. LOW
TEMPERATURES WILL BE GENERALLY IN THE MID 20S TO MID 30S...ALTHOUGH
SOME OF THE COLDER SPOTS...LIKE WICKENBURG... COULD BE AS COLD AS THE
LOWER 20S. SOME LOWS EXPECTED SUNDAY MORNING INCLUDE 20 AT
WICKENBURG...26 AT GILA BEND AND COOLIDGE...AND 34 AT NORMALLY MILDER
PHOENIX SKY HARBOR AIRPORT. DURATIONS BELOW 28 DEGREES WILL ALSO BE
RATHER LONG AT THE COLDEST SPOTS...ON THE ORDER OF SEVERAL HOURS.

SIMILAR COLD LOW TEMPERATURES ARE ALSO POSSIBLE ON MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

BRECKENRIDGE
000 
WWUS75 KPSR 131312
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
612 AM MST SAT JAN 13 2007

AZZ020-021-025-026-CAZ031>033-131600-
/O.NEW.KPSR.FZ.A.0001.070115T0800Z-070115T1600Z/
/O.CON.KPSR.FZ.W.0001.000000T0000Z-070113T1600Z/
/O.CON.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
612 AM MST SAT JAN 13 2007 /512 AM PST SAT JAN 13 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/
THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM MST /MIDNIGHT PST/
TO 9 AM MST /8 AM PST/ SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM
PST/ THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM
MST /MIDNIGHT PST/ TO 9 AM MST /8 AM PST/ SUNDAY. 

VERY COLD AND DRY AIR HAS SPREAD INTO THE WESTERN DESERTS BEHIND
THE COLD FRONT THAT PASSED THROUGH EARLIER FRIDAY...AND WITH
CLEAR SKIES...LOW TEMPERATURES THIS MORNING EXPECTED TO DROP INTO
THE MIDDLE 20S TO LOWER 30S IN MANY AREAS.

TONIGHT...LIGHTER WINDS ARE ANTICIPATED ACROSS THE AREA...WITH
EVEN COLDER LOW TEMPERATURES EXPECTED. SOME LOWS BY SUNDAY
MORNING INCLUDE 21 AT BOUSE...22 AT TACNA...25 AT IMPERIAL AND
27 AT BLYTHE. DURATIONS BELOW 28 DEGREES WILL ALSO BE RATHER LONG
AT THE COLDEST SPOTS...ON THE ORDER OF SEVERAL HOURS.

LOW TEMPERATURES ON SUNDAY MORNING ARE EXPECTED TO BE VERY SIMILAR TO
THOSE ON SATURDAY MORNING...WITH FREEZING OR SUB-FREEZING LOWS LIKELY
OVER MUCH OF THE SOUTHEASTERN CALIFORNIA AND WESTERN ARIZONA DESERTS.
SOME FORECAST LOW TEMPERATURES INCLUDE 34 AT YUMA...28 AT BLYTHE...26
AT IMPERIAL AND 22 AT BOTH BOUSE AND TACNA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

$$

AZZ022-023-027-028-132300-
/O.NEW.KPSR.FZ.A.0001.070115T0800Z-070115T1600Z/
/O.CON.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
612 AM MST SAT JAN 13 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
SUNDAY. 

VERY COLD TEMPERATURES ARE EXPECTED BY SUNDAY MORNING IN THE WAKE
OF THE STRONG LOW PRESSURE SYSTEM PASSING ACROSS THE REGION
TODAY. LOW TEMPERATURES WILL BE GENERALLY IN THE MID 20S TO MID
30S...ALTHOUGH SOME OF THE COLDER SPOTS...LIKE WICKENBURG...
COULD BE AS COLD AS THE LOWER 20S. SOME LOWS EXPECTED SUNDAY
MORNING INCLUDE 20 AT WICKENBURG...26 AT GILA BEND AND COOLIDGE...
AND 34 AT NORMALLY MILDER PHOENIX SKY HARBOR AIRPORT. DURATIONS
BELOW 28 DEGREES WILL ALSO BE RATHER LONG AT THE COLDEST SPOTS...
ON THE ORDER OF SEVERAL HOURS.

SIMILAR COLD LOW TEMPERATURES ARE ALSO POSSIBLE ON MONDAY
MORNING...AS THE VERY COLD AND DRY AIRMASS WILL REMAIN IN PLACE OVER
THE CENTRAL DESERTS. LOWS EXPECTED MONDAY INCLUDE 19 AT
WICKENBURG...23 AT COOLIDGE...25 AT GILA BEND...AND 33 AT PHOENIX SKY
HARBOR AIRPORT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BRECKENRIDGE
000 
WWUS75 KPSR 131701
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1001 AM MST SAT JAN 13 2007

AZZ020>023-025>028-CAZ031>033-132300-
/O.CON.KPSR.FZ.W.0002.070114T0800Z-070114T1600Z/
/O.CON.KPSR.FZ.A.0001.070115T0800Z-070115T1600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...
BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...
AND THE SALTON SEA
1001 AM MST SAT JAN 13 2007 /901 AM PST SAT JAN 13 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM MST /MIDNIGHT PST/
TO 9 AM MST /8 AM PST/ SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING
FOR THE DESERT AREAS OF SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND
SOUTHEAST CALIFORNIA. THIS FREEZE WARNING IS IN EFFECT FOR LATE
TONIGHT FROM 1 AM MST /MIDNIGHT PST/ TO 9 AM MST /8 AM PST/ SUNDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING.

THE COLDEST WEATHER IN MORE THAN THREE YEARS IS EXPECTED BY EARLY
SUNDAY MORNING. THIS VERY COLD WEATHER EXPECTED BY EARLY SUNDAY
MORNING WILL BE IN THE WAKE OF THE STRONG LOW PRESSURE SYSTEM PASSING
ACROSS THE REGION TODAY.

LOW TEMPERATURES EARLY SUNDAY MORNING WILL GENERALLY BE IN THE 20S...
EXCEPT LOWER 30S IN THE WARMER URBAN AREAS. SOME LOWS EXPECTED
EARLY SUNDAY MORNING INCLUDE 20 AT WICKENBURG...21 AT BOUSE...22 AT
TACNA...25 AT IMPERIAL...26 AT GILA BEND AND COOLIDGE...27 AT
BLYTHE...32 AT YUMA...AND 34 AT SKY HARBOR IN PHOENIX. DURATIONS AT
OR BELOW 28 DEGREES WILL BE RATHER LONG AT THE COLDEST SPOTS...
MORE THAN 6 HOURS.

SIMILAR COLD LOW TEMPERATURES ARE FORECAST AGAIN FOR LATE SUNDAY
NIGHT AND EARLY MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS75 KPSR 132254
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
354 PM MST SAT JAN 13 2007

AZZ020>023-025>028-CAZ031>033-141200-
/O.UPG.KPSR.FZ.A.0001.070115T0800Z-070115T1600Z/
/O.NEW.KPSR.FZ.W.0003.070115T0500Z-070115T1600Z/
/O.EXT.KPSR.FZ.W.0002.070114T0500Z-070114T1600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...
BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...
AND THE SALTON SEA
354 PM MST SAT JAN 13 2007 /254 PM PST SAT JAN 13 2007/

...FREEZE WARNING NOW IN EFFECT FROM 10 PM MST /9 PM PST/ THIS
EVENING TO 9 AM MST /8 AM PST/ SUNDAY...
...FREEZE WARNING IN EFFECT FROM 10 PM MST /9 PM PST/ SUNDAY TO
9 AM MST /8 AM PST/ MONDAY...
...FREEZE WATCH NO LONGER IN EFFECT...IT HAS BEEN UPGRADED TO
THE FREEZE WARNING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING
FOR A HARD FREEZE IN THE DESERT AREAS OF SOUTH-CENTRAL AND SOUTHWEST
ARIZONA...AND SOUTHEAST CALIFORNIA. THE FREEZE WARNING IS IN EFFECT
FROM 10 PM MST /9 PM PST/ THIS EVENING TO 9 AM MST /8 AM PST/ SUNDAY
MORNING...AND AGAIN FROM 10 PM MST /9 PM PST/ SUNDAY EVENING TO 9 AM
MST /8 AM PST/ MONDAY MORNING.

THE COLDEST WEATHER IN MORE THAN THREE YEARS IS EXPECTED BY EARLY
SUNDAY MORNING BEHIND THE VERY COLD LOW PRESSURE SYSTEM THAT MOVED
EAST ACROSS THE AREA TODAY.

LOW TEMPERATURES EARLY SUNDAY MORNING WILL GENERALLY BE IN THE 20S...
EXCEPT LOWER 30S IN THE WARMER URBAN AREAS. COLDEST SPOTS ARE
FORECAST TO DROP INTO THE TEENS. SOME LOWS EXPECTED EARLY SUNDAY
MORNING INCLUDE 17 AT WICKENBURG...19 AT BOUSE...20 AT TACNA...24 AT
IMPERIAL...23 AT GILA BEND...19 AT COOLIDGE...27 AT BLYTHE...31 AT
SKY HARBOR IN PHOENIX...AND 32 AT YUMA.

DURATIONS AT OR BELOW 28 DEGREES WILL BE RATHER LONG AT THE COLDEST
SPOTS...MORE THAN 6 HOURS AND PERHAPS AROUND 8 OR 9 HOURS.

SIMILAR VERY COLD LOW TEMPERATURES ARE FORECAST AGAIN FOR LATE SUNDAY
NIGHT AND EARLY MONDAY MORNING...ONLY A COUPLE OF DEGREES HIGHER AT
MOST LOCATIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PROTECT ALL FROST-SENSITIVE PLANTS. DRAIN ANY PIPES
EXPOSED TO THE WELL BELOW FREEZING TEMPERATURES OR AT LEAST WRAP THEM
WITH PROTECTIVE MATERIAL TO KEEP THE PIPES FROM BURSTING.

ELLIS

$$
000 
WWUS75 KPSR 141212
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
512 AM MST SUN JAN 14 2007

AZZ020>023-025>028-CAZ031>033-141600-
/O.CON.KPSR.FZ.W.0002.000000T0000Z-070114T1600Z/
/O.CON.KPSR.FZ.W.0003.070115T0500Z-070115T1600Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...
BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...
AND THE SALTON SEA
512 AM MST SUN JAN 14 2007 /412 AM PST SUN JAN 14 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/
THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM MST /9 PM PST/
THIS EVENING TO 9 AM MST /8 AM PST/ MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/ THIS
MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM MST /9 PM
PST/ THIS EVENING TO 9 AM MST /8 AM PST/ MONDAY. 

THE COLDEST WEATHER IN MORE THAN THREE YEARS IS EXPECTED BY EARLY
THIS MORNING BEHIND THE VERY COLD LOW PRESSURE SYSTEM THAT MOVED
EAST ACROSS THE AREA SATURDAY.

LOW TEMPERATURES EARLY THIS MORNING WILL GENERALLY BE IN THE 20S...
EXCEPT LOWER 30S IN THE WARMER URBAN AREAS. COLDEST SPOTS ARE
FORECAST TO DROP INTO THE TEENS. SOME LOWS EXPECTED EARLY THIS MORNING
INCLUDE 17 AT WICKENBURG...19 AT BOUSE...20 AT TACNA...24 AT
IMPERIAL...23 AT GILA BEND...19 AT COOLIDGE...27 AT BLYTHE...31 AT
SKY HARBOR IN PHOENIX...AND 32 AT YUMA.

AS OF 5 AM MST THIS MORNING THE LOW HAD REACHED 31 AT PHOENIX SKY
HARBOR AIRPORT...THE FIRST TIME SUB-FREEZING TEMPERATURES HAVE BEEN
SEEN AT SKY HARBOR SINCE DECEMBER 23 1990.

DURATIONS AT OR BELOW 28 DEGREES WILL BE RATHER LONG AT THE
COLDEST SPOTS...MORE THAN 6 HOURS AND PERHAPS AROUND 8 OR
9 HOURS.

SIMILAR VERY COLD LOW TEMPERATURES ARE FORECAST AGAIN FOR LATE
TONIGHT AND EARLY MONDAY MORNING...POSSIBLY EVEN A DEGREE OR TWO
COLDER IN MANY LOCATIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PROTECT ALL FROST-SENSITIVE PLANTS. DRAIN ANY
PIPES EXPOSED TO THE WELL BELOW FREEZING TEMPERATURES OR AT LEAST
WRAP THEM WITH PROTECTIVE MATERIAL TO KEEP THE PIPES FROM
BURSTING.

BRECKENRIDGE

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this freeze warning went out at Jan 12, 10:10 AM MST, 4 hours 17 minutes earlier.

Area forecast discussion, Jan 12, 10:10 AM MST, 4 hours 17 minutes before
AZZ020>028-CAZ030>033-130000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1010 AM MST FRI JAN 12 2007

.SYNOPSIS...
LOW PRESSURE DEVELOPING OVER THE WESTERN UNITED STATES WILL RESULT
IN MUCH COLDER TEMPERATURES THE NEXT SEVERAL DAYS...ESPECIALLY OVER
THE UPCOMING WEEKEND. IN FACT...CLEARING SKIES AND RATHER LIGHT
WINDS WILL COMBINE TO GIVE SOME OF THE COLDEST TEMPERATURES OF THE
SEASON BOTH SUNDAY MORNING AND MONDAY MORNING...WITH SUB-FREEZING
TEMPERATURES EXPECTED ACROSS MOST OF THE LOWER DESERTS. MEANWHILE...
MOISTURE WITH THIS LOW PRESSURE SYSTEM WILL BE RATHER LIMITED...WITH
A CHANCE OF SHOWERS TODAY INTO SATURDAY OVER MAINLY SOUTH-CENTRAL
ARIZONA...AND SOME SNOW IN THE HIGHER TERRAIN TONIGHT AND SATURDAY.
DRY AND GRADUALLY WARMER WEATHER IS ON TAP FOR THE FIRST PART OF
NEXT WEEK.

&&

.SHORT TERM...
TODAY THROUGH SUNDAY...
WRN U.S. TROUGH SYSTEM DEVELOPING ABOUT AS EXPECTED FOR OUR REGION.
SOME LOW LEVEL CLOUDINESS IS FORMING IN THE BOUNDARY LAYER WHAT WITH
ALL THE OMEGA/UVV IN PLACE AHEAD OF LOW...BUT VERY LITTLE IN THE WAY
OF SHWR ACTIVITY. AREA 88D RADARS SHOW SOME SPRINKLES/SNOW SHWRS
MAINLY OVER THE HIGHER TERRAIN AREAS OF SRN GILA COUNTY AND JTNP. A
CHECK WITH THE RANGERS AT JTNP INDICATED JUST SOME VERY LIGHT
FLURRIES AT PRESS TIME. STILL NOT EXPECTING MUCH IN THE WAY QPF WITH
THIS SYSTEM...AS MOISTURE REMAINS TOO SHALLOW TO SUPPORT SIGNIFICANT
PRECIP. EXCEPTION TO THIS IS OVER ZONE 24...WHERE SOME ACCUMULATING
SNOWFALL IS STILL POSSIBLE LATER TODAY INTO EARLY SATURDAY...WITH
SNOW ADVISORY CURRENTLY IN EFFECT THAT AREA. MAY NEED TO EVENTUALLY
TRIM THE ENDING TIME OF THIS PRODUCT BACK AS BEST THREAT FOR SGFNT
SNOW SHOULD BE ENDING BY AROUND NOON...JUST FLURRIES THEREAFTER. TO
BE SURE...MUCH COLDER AIR IS ON THE WAY...SO CURRENT FREEZE WARNINGS
LOOK GOOD...AND WILL LIKELY BE ISSUING ONE FOR ERN DESERTS FOR
SATURDAY NIGHT IN AFTERNOON PACKAGE. SYSTEM EXPECTED TO MOVE OUT
LATE SAT WITH A COLD...DRY NWLY FLOW IN STORE FOR SUNDAY. NO FURTHER
UPDATES EXPECTED.

&&

.LONG TERM...
SUNDAY NIGHT THROUGH THURSDAY...
MODELS CONTINUE TO SHOW FAIRLY GOOD AGREEMENT ON BRINGING AN IMPULSE
OVER THE TOP OF THE WESTERN RIDGE...AND SOUTHWARD THROUGH THE GREAT
BASIN BY 12Z MONDAY. EXCEPT FOR A FEW MID/HIGH LEVEL CLOUDS...THIS
WILL STILL BE A VERY DRY PATTERN WITH DEW POINTS REMAINING VERY LOW.
TEMPERATURES WILL STILL SHOW A WARMING TREND...BUT THERE IS STILL
A MYRIAD OF POSSIBILITIES FOR LATER IN THE WEEK AS ECMWF AND GFS
DEPICT DIFFERENCES IN HANDLING A CLOSED LOW THAT FORMS SOUTH OF THE
PAC BLOCK.

&&

.AVIATION...
18Z TAFS AND TWEBS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FREEZE WARNING SOUTHWEST DESERTS...ZONES 20...21...25...26
     FROM 1 AM MST SATURDAY UNTIL 9 AM MST SATURDAY MORNING.

     SNOW ADVISORY ZONE 24...FROM 5 PM MST TODAY UNTIL 5 PM SATURDAY.

CA...FREEZE WARNING SOUTHEASTERN CALIFORNIA DESERT ZONES 31>33
     FROM MIDNIGHT PST TONIGHT UNTIL 8 AM PST SATURDAY MORNING.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE/10
Hazardous weather outlook, Jan 12, 6:23 AM MST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
623 AM MST FRI JAN 12 2007

AZZ024-130100-
SOUTHERN GILA/TONTO NF FOOTHILLS-
623 AM MST FRI JAN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A SNOW ADVISORY IS IN EFFECT FOR SOUTHERN GILA COUNTY TONIGHT ABOVE
4000 FEET. A VERY COLD AND RATHER WET NORTH PACIFIC LOW PRESSURE
SYSTEM WILL MOVE ACROSS SOUTH-CENTRAL ARIZONA LATER TODAY AND
TONIGHT...WITH THE SNOW LEVEL EXPECTED TO LOWER FROM 6000 FEET THIS
AFTERNOON TO NEAR 3000 FEET LATE TONIGHT. 2 TO 3 INCHES OF NEW SNOW
IS POSSIBLE ABOVE 4000 FEET TONIGHT. SEE PRODUCT PHXWSWPSR FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SNOW ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT FOR SATURDAY. AN
ADDITIONAL INCH OR SO OF NEW SNOW IS POSSIBLE ABOVE 4000 FEET DURING
THE DAY...WITH SNOW TAPERING OFF BY AFTERNOON. THE LOW WILL EXIT
QUICKLY TO THE EAST SATURDAY NIGHT...WITH VERY COLD AIR LEFT BEHIND.
LOW TEMPERATURES SUNDAY AND MONDAY MORNING WILL BE VERY COLD...WITH
THE COLDEST LOWS DROPPING INTO THE LOW TO MIDDLE TEENS. GRADUAL
WARMING IS EXPECTED TUESDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ022-023-027-028-130100-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
623 AM MST FRI JAN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A VERY COLD NORTH PACIFIC LOW PRESSURE SYSTEM WILL EXIT TO THE EAST
SATURDAY LEAVING BEHIND THE COLDEST AIR OF THE SEASON. CLEARING SKIES
AND DRY AIR WILL ALLOW FOR SIGNIFICANT FREEZING AND SUB-FREEZING
TEMPERATURES ACROSS THE CENTRAL DESERTS SUNDAY AND MONDAY MORNINGS.
LOW TEMPERATURES WILL LIKELY RANGE FROM THE LOW 20S AT THE COLDEST
LOCATIONS...SUCH AS WICKENBURG...TO THE MID 30S AT NORMALLY MILDER
PHOENIX SKY HARBOR AIRPORT. THESE COLD TEMPERATURES WILL BE
SUFFICIENT TO DAMAGE FROST SENSITIVE PLANTS AND SHRUBBERY...AND CAUSE
EXPOSED WATER PIPES TO BURST. PERSONS SHOULD BE PREPARED TO TAKE THE
NECESSARY PRECAUTIONS TO PROTECT PLANTS AND PIPES FROM THE VERY COLD
TEMPERATURES. A FREEZE WARNING WILL MOST LIKELY BE NEEDED OVER THE
DESERTS FOR BOTH NIGHTS.

A GRADUAL WARMING TREND IS EXPECTED TO COMMENCE BY TUESDAY AND
CONTINUE INTO THE MIDDLE OF NEXT WEEK.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ021-026-130100-
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
623 AM MST FRI JAN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT FOR THE WESTERN DESERTS OF ARIZONA
AFTER 1 AM MST TONIGHT. IN THE WAKE OF A PASSING COLD FRONT...VERY
COLD AIR WILL OVERSPREAD THE WESTERN DESERTS AND CAUSE FREEZING OR
SUB-FREEZING LOW TEMPERATURES OVER MUCH OF THE WESTERN DESERTS. THE
COLDEST LOW TEMPERATURES WILL LIKELY FALL TO THE MIDDLE 20S...IN
LOCATIONS SUCH AS BOUSE OR TACNA. SEE PRODUCT PHXNPWPSR FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FREEZE WARNING WILL CONTINUE UNTIL 9 AM MST SATURDAY. VERY COLD AIR
WILL CONTINUE OVER THE WESTERN DESERTS ON SUNDAY AND MONDAY MORNINGS.
LOW TEMPERATURES WILL LIKELY RANGE FROM THE LOW 20S IN THE COLDEST
LOCATIONS...TO NEAR FREEZING. A FREEZE WARNING WILL LIKELY BE NEEDED
ON THESE MORNINGS AS WELL. THESE COLD TEMPERATURES WILL LIKELY CAUSE
DAMAGE TO FROST SENSITIVE PLANTS OR SHRUBBERY...AND COULD CAUSE
EXPOSED PIPES TO BURST. PERSONS SHOULD BE PREPARED TO PROTECT PLANTS
AND PIPES FROM THE EXPECTED COLD TEMPERATURES OVER THE NEXT FEW MORNINGS.

A GRADUAL WARMING TREND WILL COMMENCE BY TUESDAY MORNING AND CONTINUE
THROUGH THE MIDDLE OF NEXT WEEK.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020-025-CAZ031>033-130100-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
623 AM MST FRI JAN 12 2007 /523 AM PST FRI JAN 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST / 9 AM PST FOR THE
SOUTHEAST CALIFORNIA DESERTS AND THE LOWER COLORADO RIVER VALLEY. A
STRONG COLD FRONT WAS PASSING THROUGH SOUTHEAST CALIFORNIA THIS
MORNING...RESULTING IN GUSTY WEST WINDS FROM 30 TO OVER 40 MPH. EARLY
THIS MORNING WINDS GUSTED TO NEAR 45 MPH AT IMPERIAL. SEE PRODUCT
PHXNPWPSR FOR ADDITIONAL INFORMATION.

A FREEZE WARNING IS IN EFFECT FOR THE DESERTS OF IMPERIAL AND
RIVERSIDE COUNTIES...AS WELL AS THE LOWER COLORADO RIVER
VALLEY...AFTER 1 AM MST / MIDNIGHT PST TONIGHT. VERY COLD AIR WILL
OVERSPREAD THE AREA TODAY IN THE WAKE OF A PASSING COLD FRONT. CLEAR
SKIES AND DRY AIR WILL ALLOW TEMPERATURES TO FALL TO FREEZING OR
BELOW OVER MUCH OF THE DESERTS. LOW TEMPERATURES WILL RANGE FROM THE
MID 20S AT THE COLDEST LOCATIONS TO THE LOW 30S AT PLACES SUCH AS
IMPERIAL AND EL CENTRO. THESE COLD TEMPERATURES COULD DAMAGE FROST
SENSITIVE PLANTS AND SHRUBBERY. PERSONS SHOULD BE PREPARED TO PROTECT
SUCH PLANTS. SEE PRODUCT PHXNPWPSR FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FREEZE WARNING CONTINUES UNTIL 9 AM MST / 8 AM PST SATURDAY
MORNING. EVEN COLDER LOW TEMPERATURES ARE LIKELY TO PERSIST OVER THE
DESERTS SUNDAY AND MONDAY MORNINGS...WITH THE COLDEST LOWS LIKELY TO
DROP INTO THE LOW 20S EACH MORNING...AND ADDITIONAL FREEZE WARNINGS
WILL VERY LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-130100-
JOSHUA TREE NATIONAL PARK-
523 AM PST FRI JAN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR JOSHUA
TREE NATIONAL PARK. GUSTY WEST WINDS FROM 20 TO NEAR 40 MPH ARE
POSSIBLE FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. SEE PRODUCT
PHXNPWPSR FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRECKENRIDGE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 9:55 PM MSTWind AdvisoryPSR10 hr
Jan 12, 2:40 AM MSTFreeze WarningPSR30 hr
Jan 12, 3:55 AM MSTSnow AdvisoryPSR31 hr

Nearby

Freeze Warnings in Arizona, 2007Freeze Warnings in California, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.